# SDR ASOA201100202

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 20,416 hours, 14,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830.4-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL HAS CORROSION DAMAGE FS 830.40 TO FS 877.00 AT RBL 9.0.  BLENDED OUT DAMAGED AREA. PANEL DAMAGE TO BE WITHIN LIMITS. MAT'L REMOVED .020 OUT OF .035 MAX ALLOWED IAW SRM 53-51-49-001-001-A01.
